# SDR IPXA10159731

- Difficulty date: May 7, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Engine: Pwa PW4158
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: F5217044000000
- Part serial: TAGFX7588A
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING OF A DEFERRED ITEM FOUND GIRT BAR TO BE BENT CAUSING ORIGINAL PROBLEM OF DEFERRAL.  REPLACED SLIDE PACK AND GIRT BAR ASSY OPS CHECKS GOOD RII OK.
